# SDR SWAA2012112609816

- Difficulty date: November 13, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 65C22909
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TIE CLIP LOCATED AT BS 500C AND S-28R IN FWD CARGO COMPARTMENT.  REPLACED TIE CLIP LOC, AT BS 500C AND STR 28R IN FWD CARGO COMPARTMENT IAW B737-300 SRM 51-10-02 ITEM 8 AND B737-300 SRM 51-40-02 DRAWING 65C22909.
